# SDR IPXA2022081985408

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,174 hours, 20,391 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N5002144
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2#2 ENGINE PYLON O/B SIDE INSIDE SKIN CORRODED FWD OF THE PRE-COOLER.WORK PER UPS EO B757-5430-84516-A, UPS RCD 279265, AND VT MAE EA 757-545-27-A3001 REV-
